# SDR 9514639949

- Difficulty date: September 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8928E
- Make and model: Doug DC-9-31
- Aircraft serial: 45865
- System (JASC): 5280 · Landing Gear Doors
- Part: Casting
- Condition: Cracked
- Location: Rt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCEPTANCE CHECK AND PRIOR TO SERVICE, FOUND 4 INCH CRACK IN THE RIGHT MAIN LANDING GEAR WHEEL WELL DOOR HINGE ATTACH CASTING AT THE LOWER OUTBOARD FLANGE.  REPLACED CASTING PER SRM 51-01.
